On the absolute continuity of mappings distorting the moduli of cylinders

  • R. R. Salimov Ин-т прикл. математики и механики НАН Украины, Донецк
  • E. A. Sevost'yanov

Abstract

We consider the mappings satisfying one modular inequality with respect to cylinders in the space. The distortion of modulus is majorized by an integral depending on a certain locally integrable function. We also prove a result on the absolute continuity of the analyzed mappings on lines.
Published
25.06.2017
How to Cite
SalimovR. R., and Sevost’yanovE. A. “On the Absolute Continuity of Mappings Distorting the moduli of Cylinders”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 69, no. 6, June 2017, pp. 860-4, http://umj.imath.kiev.ua/index.php/umj/article/view/1741.
Section
Short communications